# SDR ASOA2014031910144

- Difficulty date: February 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,384 hours, 28,042 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Damaged
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TIP PANEL 343AR ERODED.  REPAIRED ERODED TIP ON TAB PANEL 343AR IAW SRM 51-15-52 AND SRM 51-74-02.  REPAIRED LIGHTING PROTECTION STRIP IAW D/G DOCUMENT 7101569,
